# SDR SWAA082175

- Difficulty date: April 23, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 53,491 hours, 46,421 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND RIGHT WING OUTBOARD T/E AFT INBOARD END DELAMINATED.  REMOVED AND REPLACED FLAP PER MM.
